Solpadeine Max Soluble Tablets - 32

Please note images are for illustration purposes and may differ from the product(s) you receive
  • Effective pain relief
  • Triple action soluble tablets
  • Fast acting
£10.89
quantity
  • Effective pain relief
  • Triple action soluble tablets
  • Fast acting
FREE DELIVERY on UK orders over £15. Read more...
Product Information
Solpadeine Max Soluble Tablets target pain twice as fast as standard paracetamol tablets. With a triple action formula that includes paracetamol, codeine and caffeine, these soluble tablets help to deliver fast and effective pain relief.

Description
Solpadeine Max Soluble Tablets are for the short-term treatment of acute moderate pain, when other painkillers have not worked. In fact, Solpadeine Max targets pain twice as fast as standard paracetamol tablets, as they contain a triple action formula that includes paracetamol 500mg, codeine phosphate hemihydrate 12.8mg and caffeine 30mg. Paracetamol and codeine combine to relieve the affected pain, while the added caffeine helps to enhance the properties of paracetamol.

Solpadeine Max Soluble Tablets are ideal for relieving headaches, migraines, dental & period pains, backaches, arthritic & rheumatic pains, strains & sprains, and sciatica. You should wait for at least 4 hours after taking any other painkiller before you consider taking Solpadeine Max Soluble Tablets.
Usage
Adults & children over 12 years of age: dissolve 2 tablets in a tumbler of water every 4 hours as required. Do not take more than 8 tablets in 24 hours.
Ingredients
Each Effervescent Tablet contains the active ingredients Paracetamol 500 mg, Codeine Phosphate Hemihydrate 12.8 mg and Caffeine 30 mg, Also contains Sorbitol (E420), Sodium content 427 mg per tablet, See leaflet for further advice
Suitable For
Suitable For adults and children over 12 years of age.
Cautions/Allergies
Can cause addiction. Contains opioid. Use for 3 days only. Keep out of the reach & sight of young children. Not suitable for those under the age of 12 years. Pregnant and breastfeeding women should seek medical consultation before using this medicine. Contains paracetamol, do not take with any other paracetamol-containing products. Seek medical consultation If your headaches become persistent. Avoid drinking too much coffee when taking these tablets. Do not use after the expiry date, stated on the product packaging.
Frequently Asked Questions (0)